BibTeX record journals/njc/Telle94

download as .bib file

@article{DBLP:journals/njc/Telle94,
  author    = {Jan Arne Telle},
  title     = {Complexity of Domination-Type Problems in Graphs},
  journal   = {Nord. J. Comput.},
  volume    = {1},
  number    = {1},
  pages     = {157--171},
  year      = {1994},
  timestamp = {Wed, 14 Jan 2004 15:33:50 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/njc/Telle94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}